×

Found 20,099 Documents (Results 1–100)

100
MathJax

Integer-valued functions, Hurwitz functions, and related topics: a survey. (English) Zbl 07505764

Kurşungöz, Kağan (ed.) et al., Number theory. Proceedings of the Journées Arithmétiques, 2019, XXXI, Istanbul University, Turkey, July 1–5, 2019. De Gruyter Proceedings in Mathematics. Berlin: De Gruyter. 61-82 (2022).
MSC:  30D15 30-02
PDF BibTeX XML Cite
Full Text: DOI

Inverse formulas for the Fourier coefficients of meromorphic functions in a half-plane. (English. Russian original) Zbl 07504061

J. Math. Sci., New York 260, No. 6, 798-805 (2022); translation from Probl. Mat. Anal. 113, 81-87 (2022).
MSC:  30D30 42A16
PDF BibTeX XML Cite
Full Text: DOI

Unconditional bases in radial Hilbert spaces. (English. Russian original) Zbl 07503382

Izv. Math. 86, No. 1, 150-168 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 160-179 (2022).
MSC:  46B15 46E22 30D10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification